Alert archive / Illinois / Severe Thunderstorm Warnings in 2011

Severe Thunderstorm Warning 86, NWS Lincoln, IL

May 22, 20114 counties in Illinois

NWS Lincoln, IL issued this severe thunderstorm warning at May 22, 2011, 6:00 PM CDT for 4 counties in Illinois. It was in force for 30 min. 3 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
May 22, 2011, 6:00 PM CDT (23:00 UTC)
Expired
May 22, 2011, 6:30 PM CDT
In force
30 min
Issued by
NWS Lincoln, IL
Area
Storm-based polygon
Hail
1.0 in
Wind
60.0 mph

Counties Fulton County, IL, Mason County, IL, Peoria County, IL, Tazewell County, IL

The radar

The Lincoln radar (KILX), 65 km from the middle of the area, began a volume at 23:02 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
May 22, 6:11 PM CDTHAIL 0.88Trivoli, ILRELAYED FROM CITY OF PEORIA ESDA
May 22, 6:16 PM CDTHAIL 1Hanna City, IL
May 22, 6:37 PM CDTHAIL 0.75Glasford, IL

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 16 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
May 22, 12:51 PM CDTTornado WatchSPC10 hr

The nearest sounding before it

Lincoln, IL (KILX), launched 12:00Z, 11.0 hours before the alert went out and 111 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Lincoln, IL at 12:00Z on 2011-05-22Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Lincoln, IL at 12:00Z on 2011-05-22The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -98 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
1465 m above ground
0-6 km bulk shear
48 kt
0-1 km storm-relative helicity
-98 m²/s²
0-3 km storm-relative helicity
133 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

413 
WUUS53 KILX 222300
SVRILX
ILC057-125-143-179-222330-
/O.NEW.KILX.SV.W.0086.110522T2300Z-110522T2330Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE LINCOLN IL
600 PM CDT SUN MAY 22 2011

THE NATIONAL WEATHER SERVICE IN LINCOLN HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  EAST CENTRAL FULTON COUNTY IN WEST CENTRAL ILLINOIS...
  NORTH CENTRAL MASON COUNTY IN CENTRAL ILLINOIS...
  PEORIA COUNTY IN CENTRAL ILLINOIS...
  WEST CENTRAL TAZEWELL COUNTY IN CENTRAL ILLINOIS...

* UNTIL 630 PM CDT.

* AT 557 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
  LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING QUARTER SIZE
  HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH.  THESE STORMS WERE
  LOCATED ALONG A LINE EXTENDING FROM CANTON TO HAVANA...AND MOVING
  NORTHEAST AT 45 MPH.

* LOCATIONS IMPACTED INCLUDE...
  PEKIN...PEORIA...TRIVOLI...GLASFORD...HANNA CITY...BELLEVUE...
  BARTONVILLE...WEST PEORIA...DUNLAP...MARQUETTE HEIGHTS...CREVE
  COEUR...GOOFY RIDGE...BANNER...SMITHVILLE...KINGSTON MINES...
  POWERTON...MAPLETON...KICKAPOO...NORWOOD AND PEORIA INTERNATIONAL
  AIRPORT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A TORNADO WATCH REMAINS IN EFFECT FOR THE WARNED AREA. TORNADOES CAN
DEVELOP QUICKLY FROM SEVERE THUNDERSTORMS. ALTHOUGH NOT IMMEDIATELY
LIKELY...IF A TORNADO IS SPOTTED...ACT QUICKLY AND MOVE TO A PLACE OF
SAFETY INSIDE A STURDY STRUCTURE...SUCH AS A BASEMENT OR SMALL
INTERIOR ROOM.

&&

A TORNADO WATCH REMAINS IN EFFECT UNTIL 900 PM CDT SUNDAY EVENING FOR
NORTHERN ILLINOIS.

LAT...LON 4059 8958 4021 9005 4060 9003 4098 8956
      4097 8955
TIME...MOT...LOC 2300Z 223DEG 39KT 4058 8995 4037 8997
WIND...HAIL 60MPH 1.00IN

$$

BAK
1 follow-up statement
441 
WWUS53 KILX 222315
SVSILX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE LINCOLN IL
615 PM CDT SUN MAY 22 2011

ILC057-125-143-179-222330-
/O.CON.KILX.SV.W.0086.000000T0000Z-110522T2330Z/
MASON IL-PEORIA IL-TAZEWELL IL-FULTON IL-
615 PM CDT SUN MAY 22 2011

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR EAST CENTRAL
FULTON...WEST CENTRAL TAZEWELL...PEORIA AND NORTH CENTRAL MASON
COUNTIES UNTIL 630 PM CDT...

AT 611 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING QUARTER SIZE
HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH.  THESE STORMS WERE
LOCATED ALONG A LINE EXTENDING FROM TRIVOLI TO MANITO...MOVING
NORTHEAST AT 45 MPH.

IN ADDITION...AT 611 PM...NICKEL SIZE HAIL WAS REPORTED AT TRIVOLI
WITH THESE STORMS.

LOCATIONS IMPACTED INCLUDE...
  PEORIA...PEKIN...GLASFORD...HANNA CITY...BELLEVUE...BARTONVILLE...
  WEST PEORIA...DUNLAP...MARQUETTE HEIGHTS...CREVE COEUR...
  SMITHVILLE...KINGSTON MINES...KICKAPOO...POWERTON...NORWOOD...
  MAPLETON...PEORIA INTERNATIONAL AIRPORT...ALTA...NORTH PEKIN AND
  PEORIA HEIGHTS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A TORNADO WATCH REMAINS IN EFFECT FOR THE WARNED AREA. TORNADOES CAN
DEVELOP QUICKLY FROM SEVERE THUNDERSTORMS. ALTHOUGH NOT IMMEDIATELY
LIKELY...IF A TORNADO IS SPOTTED ACT QUICKLY AND MOVE TO A PLACE OF
SAFETY INSIDE A STURDY STRUCTURE...SUCH AS A BASEMENT OR SMALL
INTERIOR ROOM.

&&

LAT...LON 4059 8958 4033 8994 4066 8995 4097 8957
      4097 8955
TIME...MOT...LOC 2314Z 223DEG 39KT 4069 8981 4048 8983
WIND...HAIL 60MPH 1.00IN

$$

BAK

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Lincoln, IL wrote its last area forecast discussion before this severe thunderstorm warning went out at May 22, 3:06 PM CDT, 2 hours 54 minutes earlier.

Area forecast discussion, May 22, 3:06 PM CDT, 2 hours 54 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE LINCOLN IL
306 PM CDT SUN MAY 22 2011

.DISCUSSION...
ISSUED 306 PM CDT SUN MAY 22 2011

ACTIVE WEATHER DAY BEGINNING TO UNFOLD ACROSS CENTRAL ILLINOIS...
AND IT SHOULD LINGER FOR SEVERAL MORE HOURS. AN UPSTREAM COLD
FRONT FROM THE UPPER MIDWEST TO THE PLAINS WILL SINK INTO THE AREA
TOMORROW AND STALL OUT...BRINGING PERIODIC SHOWER/STORM CHANCES TO
THE AREA FOR MUCH OF THE WEEK. MAIN FORECAST CONCERN CENTERS ON
TRYING TO TIME PRECIPITATION CHANCES AND ANY SEVERE AND/OR
FLOODING RISK.

12Z MODELS IN REASONABLE AGREEMENT WITH MOST FEATURES EXPECTED TO
IMPACT FORECAST AREA OVER NEXT SEVERAL DAYS. HOWEVER...THE
POSITION OF THE FRONT WILL BE CRITICAL TO DETERMINE WHERE THE
PRECIPITATION WILL EVENTUALLY FALL. THE FACT THAT THE FRONT WILL BE
MODULATED BY DAILY CONVECTION MAKES FORECAST SPECIFICITY VERY
DIFFICULT.

SHORT TERM...TONIGHT THROUGH WEDNESDAY...VIGOROUS UPPER LOW OVER
THE UPPER MIDWEST WILL CONTINUE TO SLOWLY MOVE NORTHEAST AND OPEN
UP OVER THE NEXT 24/36 HOURS. THIS WILL DRAG A COLD FRONT INTO THE
FORECAST AREA MONDAY. FAIRLY IMPRESSIVE SHEAR/INSTABILITY AHEAD OF
THE FRONT TONIGHT WILL CONTINUE THE ONGOING SEVERE WEATHER THREAT.
THE MAIN CONCERN FOR WIDESPREAD SEVERE WEATHER IS ASSOCIATED WITH
THE LINE OF STORMS CURRENTLY FIRING FROM EASTERN IOWA TO EASTERN
KANSAS.

THIS FRONTAL BOUNDARY...ONCE IT STALLS IN THE FORECAST AREA...WILL
CONTINUE TO BE THE FOCUS FOR ADDITIONAL CONVECTION OVER THE NEXT
FEW DAYS AS DISTURBANCES RIDE ALONG THE BOUNDARY. AT THIS
TIME...THE MOST NOTABLE STORM CHANCES APPEAR TO BE MONDAY NIGHT
AND AGAIN ON WEDNESDAY.

LONG TERM...THURSDAY THROUGH SUNDAY...SHOWER/STORM CHANCES
EXPECTED TO LINGER INTO THURSDAY WITH THE WAVE ARRIVING WEDNESDAY.
THEN...WHILE MODEL/ENSEMBLE SPREAD IS STILL SIGNIFICANT...THE BEST
MODEL CONSENSUS SUGGESTS A QUIETER WEATHER PATTERN FOR FRIDAY AND
THE WEEKEND.

BAK
&&

.AVIATION...
ISSUED 1211 PM CDT SUN MAY 22 2011

LITTLE CHANGE MADE TO PREVIOUS TAF SET. MAIN CONCERN REMAINS WITH
THUNDERSTORM DEVELOPMENT LATER THIS AFTERNOON AND EVENING.
INDIVIDUAL STORMS INITIALLY WILL BE CAPABLE OF PRODUCING WINDS
OVER 50 KNOTS AS WELL AS HAIL...THEN WILL TRANSITION MORE INTO A
SOLID LINE AS THE STORMS PUSH FURTHER EAST ACROSS THE TAF SITES.
MOST LIKELY TIME FRAME FOR THE WORST OF THE STORMS APPEARS TO BE
AS EARLY AS 23-24Z AROUND KPIA/KSPI...RANGING TO AROUND 02-03Z
AROUND KDEC/KCMI. ONCE THE LINE PASSES...VFR CONDITIONS TO
PREVAIL. INCREASING PRESSURE GRADIENT LATE IN THE PERIOD SHOULD
ALLOW GUSTS TO REACH 20-25 KNOTS AGAIN BY LATE MONDAY MORNING.

GEELHART
&&

.ILX WATCHES/WARNINGS/ADVISORIES...
NONE.
&&
Hazardous weather outlook, May 22, 3:15 PM CDT, 2 hours 45 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE LINCOLN IL
315 PM CDT SUN MAY 22 2011

ILZ036-040-041-047-049-050-231100-
CASS-FULTON-MASON-MORGAN-SCHUYLER-SCOTT-
315 PM CDT SUN MAY 22 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL
ILLINOIS.

.DAY ONE...TONIGHT

THERE IS A MODERATE RISK OF SEVERE THUNDERSTORMS THROUGH THIS
EVENING. SOME OF THE STORMS WILL PRODUCE DAMAGING WIND GUSTS OVER
70 MPH...GOLF BALL SIZE HAIL OR LARGER...FREQUENT LIGHTNING AND
TORNADOES.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY

THERE IS A DAILY THREAT OF THUNDERSTORMS MONDAY THROUGH THURSDAY...
WITH THE BEST CHANCES OF THUNDERSTORMS DURING THE AFTERNOON AND
EVENING HOURS. SOME OF THESE STORMS COULD BE STRONG WITH HEAVY RAINS.

WATER LEVELS ON THE ILLINOIS RIVER WILL CONTINUE TO SLOWLY FALL...
ALTHOUGH IT WILL REMAIN ABOVE FLOOD STAGE THROUGH THE WEEK.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL BE REQUIRED LATE THIS AFTERNOON AND EARLY
EVENING...MOST LIKELY THROUGH ABOUT 8 PM.

ILZ027>031-037-038-042-043-048-051-231100-
DE WITT-KNOX-LOGAN-MARSHALL-MCLEAN-MENARD-PEORIA-SANGAMON-STARK-
TAZEWELL-WOODFORD-
315 PM CDT SUN MAY 22 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL
ILLINOIS.

.DAY ONE...TONIGHT

THERE IS A MODERATE RISK OF SEVERE THUNDERSTORMS THROUGH THIS
EVENING. SOME OF THE STORMS WILL PRODUCE DAMAGING WIND GUSTS OVER
70 MPH...GOLF BALL SIZE HAIL OR LARGER...FREQUENT LIGHTNING AND
TORNADOES.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY

THERE IS A DAILY THREAT OF THUNDERSTORMS MONDAY THROUGH THURSDAY...
WITH THE BEST CHANCES OF THUNDERSTORMS DURING THE AFTERNOON AND
EVENING HOURS. SOME OF THESE STORMS COULD BE STRONG WITH HEAVY
RAINS.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL BE REQUIRED THIS AFTERNOON THROUGH MID
EVENING...MOST LIKELY BETWEEN 3 PM AND 10 PM.

ILZ044>046-052>057-061-231100-
CHAMPAIGN-CHRISTIAN-COLES-DOUGLAS-EDGAR-MACON-MOULTRIE-PIATT-
SHELBY-VERMILION-
315 PM CDT SUN MAY 22 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL
ILLINOIS AND EAST CENTRAL ILLINOIS.

.DAY ONE...TONIGHT

THERE IS A MODERATE RISK OF SEVERE THUNDERSTORMS. ALTHOUGH SOME
STORMS ARE POSSIBLE LATE THIS AFTERNOON...THE MAIN SEVERE WEATHER
THREAT WILL BE THIS EVENING...THROUGH SHORTLY AFTER MIDNIGHT. SOME
OF THE STORMS WILL PRODUCE DAMAGING WIND GUSTS OVER 60 MPH...GOLF
BALL SIZE HAIL OR LARGER...FREQUENT LIGHTNING AND TORNADOES.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY

THERE IS A DAILY THREAT OF THUNDERSTORMS MONDAY THROUGH THURSDAY...
WITH THE BEST CHANCES OF THUNDERSTORMS DURING THE AFTERNOON AND
EVENING HOURS. SOME OF THESE STORMS COULD BE STRONG WITH HEAVY
RAINS ESPECIALLY DURING THE AFTERNOON AND EVENING HOURS.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS LIKELY TONIGHT...MAINLY BETWEEN 8 PM AND 2 AM.

ILZ062-063-066>068-071>073-231100-
CLARK-CLAY-CRAWFORD-CUMBERLAND-EFFINGHAM-JASPER-LAWRENCE-RICHLAND-
315 PM CDT SUN MAY 22 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EAST CENTRAL
ILLINOIS AND SOUTHEAST ILLINOIS.

.DAY ONE...TONIGHT

THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS. WHILE A FEW STORMS
ARE POSSIBLE LATE THIS AFTERNOON...THE MAIN SEVERE WEATHER RISK
WILL BE TONIGHT. DAMAGING WINDS WILL BE THE PRIMARY SEVERE WEATHER
THREAT...ALTHOUGH LARGE HAIL AND ISOLATED TORNADOES ARE POSSIBLE
AS WELL.

LINGERING FLOODING ALONG THE WABASH RIVER IS EXPECTED TO SUBSIDE
OVERNIGHT.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY

THERE IS A DAILY THREAT OF THUNDERSTORMS MONDAY THROUGH THURSDAY...
WITH THE BEST CHANCES OF THUNDERSTORMS DURING THE AFTERNOON AND
EVENING HOURS. THERE IS A SLIGHT CHANCE OF SEVERE STORMS MONDAY
AND TUESDAY DURING THE AFTERNOON AND EVENING HOURS. SOME OF THESE
STORMS COULD PRODUCE LARGE HAIL...DAMAGING WIND GUSTS...FREQUENT
LIGHTNING AND HEAVY RAINS.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE NEEDED TONIGHT...BETWEEN 10 PM AND 4 AM.

BAK

In the hours before

Local storm report, May 22, 3:20 PM CDT, 2 hours 40 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
320 PM CDT SUN MAY 22 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0310 PM     TSTM WND GST     4 W MCLEAN              40.32N 89.25W
05/22/2011  M67 MPH          MCLEAN             IL   TRAINED SPOTTER

&&

JRP
Local storm report, May 22, 3:34 PM CDT, 2 hours 26 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE LINCOLN IL
334 PM CDT SUN MAY 22 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0122 PM     HAIL             1 S MANITO              40.41N 89.78W
05/22/2011  M1.50 INCH       MASON              IL   MESONET

0123 PM     HAIL             MANITO                  40.42N 89.78W
05/22/2011  M1.00 INCH       MASON              IL   TRAINED SPOTTER

0127 PM     HAIL             1 S MANITO              40.41N 89.78W
05/22/2011  M1.75 INCH       MASON              IL   MESONET

0146 PM     HAIL             1 NNW TREMONT           40.54N 89.50W
05/22/2011  M1.00 INCH       TAZEWELL           IL   MESONET

0205 PM     HAIL             JACKSONVILLE            39.73N 90.23W
05/22/2011  M1.00 INCH       MORGAN             IL   MESONET

0210 PM     HAIL             DEER CREEK              40.63N 89.33W
05/22/2011  M1.00 INCH       TAZEWELL           IL   EMERGENCY MNGR

0210 PM     HAIL             JACKSONVILLE            39.73N 90.23W
05/22/2011  M1.00 INCH       MORGAN             IL   BROADCAST MEDIA

0215 PM     HAIL             GOODFIELD               40.63N 89.27W
05/22/2011  M1.00 INCH       WOODFORD           IL   EMERGENCY MNGR

0226 PM     TSTM WND GST     8 E PETERSBURG          40.01N 89.70W
05/22/2011  M66.00 MPH       MENARD             IL   MESONET

0226 PM     HAIL             1 S EUREKA              40.70N 89.28W
05/22/2011  M1.00 INCH       WOODFORD           IL   EMERGENCY MNGR

0229 PM     HAIL             1 S LINCOLNS NEW SALEM  39.96N 89.84W
05/22/2011  M0.75 INCH       MENARD             IL   TRAINED SPOTTER

0231 PM     HAIL             SECOR                   40.74N 89.14W
05/22/2011  M1.50 INCH       WOODFORD           IL   EMERGENCY MNGR

0233 PM     HAIL             1 NW ATHENS             39.97N 89.74W
05/22/2011  M1.00 INCH       MENARD             IL   LAW ENFORCEMENT

0235 PM     HAIL             MIDDLETOWN              40.10N 89.59W
05/22/2011  M1.00 INCH       LOGAN              IL   EMERGENCY MNGR

0240 PM     HAIL             2 E SECOR               40.74N 89.10W
05/22/2011  M0.75 INCH       WOODFORD           IL   EMERGENCY MNGR

0244 PM     HEAVY RAIN       8 E PETERSBURG          40.01N 89.70W
05/22/2011  M1.39 INCH       MENARD             IL   MESONET

            30 MINUTE RAINFALL

0244 PM     HAIL             8 E PETERSBURG          40.01N 89.70W
05/22/2011  M0.75 INCH       MENARD             IL   MESONET

0245 PM     HAIL             ATHENS                  39.96N 89.72W
05/22/2011  M1.00 INCH       MENARD             IL   LAW ENFORCEMENT

0254 PM     TSTM WND GST     ELKHART                 40.02N 89.48W
05/22/2011  E65.00 MPH       LOGAN              IL   EMERGENCY MNGR

0300 PM     HAIL             1 S FRANKLIN            39.61N 90.05W
05/22/2011  M1.00 INCH       MORGAN             IL   FIRE DEPT/RESCUE

            DIME TO QUARTER SIZE

0305 PM     HAIL             ELKHART                 40.02N 89.48W
05/22/2011  M0.75 INCH       LOGAN              IL   MESONET

0310 PM     TSTM WND GST     4 W MCLEAN              40.32N 89.25W
05/22/2011  M67.00 MPH       MCLEAN             IL   TRAINED SPOTTER

0311 PM     HAIL             2 W WILLIAMSVILLE       39.95N 89.59W
05/22/2011  M0.75 INCH       SANGAMON           IL   MESONET

&&

JRP
Local storm report, May 22, 3:47 PM CDT, 2 hours 13 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
347 PM CDT SUN MAY 22 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0337 PM     HAIL             SPRINGFIELD             39.78N 89.64W
05/22/2011  M0.75 INCH       SANGAMON           IL   MESONET

0340 PM     HAIL             SOUTHERN VIEW           39.76N 89.65W
05/22/2011  M0.88 INCH       SANGAMON           IL   MESONET

0335 PM     HAIL             SPRINGFIELD             39.78N 89.64W
05/22/2011  E0.75 INCH       SANGAMON           IL   LAW ENFORCEMENT

            WALNUT AT JEFFERSON

&&

JRP
Local storm report, May 22, 3:52 PM CDT, 2 hours 8 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
352 PM CDT SUN MAY 22 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0340 PM     HAIL             LELAND GROVE            39.78N 89.68W
05/22/2011  M1.00 INCH       SANGAMON           IL   MESONET

            NICKEL TO QUARTER SIZE...LASTED 5 MINUTES

&&

JRP
Local storm report, May 22, 4:51 PM CDT, 1 hour 9 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE LINCOLN IL
451 PM CDT SUN MAY 22 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0122 PM     HAIL             1 S MANITO              40.41N 89.78W
05/22/2011  M1.50 INCH       MASON              IL   MESONET

0123 PM     HAIL             MANITO                  40.42N 89.78W
05/22/2011  M1.00 INCH       MASON              IL   TRAINED SPOTTER

0127 PM     HAIL             1 S MANITO              40.41N 89.78W
05/22/2011  M1.75 INCH       MASON              IL   MESONET

0146 PM     HAIL             1 NNW TREMONT           40.54N 89.50W
05/22/2011  M1.00 INCH       TAZEWELL           IL   MESONET

0205 PM     HAIL             JACKSONVILLE            39.73N 90.23W
05/22/2011  M1.00 INCH       MORGAN             IL   MESONET

0210 PM     HAIL             JACKSONVILLE            39.73N 90.23W
05/22/2011  M1.00 INCH       MORGAN             IL   BROADCAST MEDIA

0210 PM     HAIL             DEER CREEK              40.63N 89.33W
05/22/2011  M1.00 INCH       TAZEWELL           IL   EMERGENCY MNGR

0215 PM     HAIL             GOODFIELD               40.63N 89.27W
05/22/2011  M1.00 INCH       WOODFORD           IL   EMERGENCY MNGR

0226 PM     TSTM WND GST     8 E PETERSBURG          40.01N 89.70W
05/22/2011  M66.00 MPH       MENARD             IL   MESONET

0226 PM     HAIL             1 S EUREKA              40.70N 89.28W
05/22/2011  M1.00 INCH       WOODFORD           IL   EMERGENCY MNGR

0229 PM     HAIL             1 S LINCOLNS NEW SALEM  39.96N 89.84W
05/22/2011  M0.75 INCH       MENARD             IL   TRAINED SPOTTER

0231 PM     HAIL             SECOR                   40.74N 89.14W
05/22/2011  M1.50 INCH       WOODFORD           IL   EMERGENCY MNGR

0233 PM     HAIL             1 NW ATHENS             39.97N 89.74W
05/22/2011  M1.00 INCH       MENARD             IL   LAW ENFORCEMENT

0235 PM     HAIL             MIDDLETOWN              40.10N 89.59W
05/22/2011  M1.00 INCH       LOGAN              IL   EMERGENCY MNGR

0240 PM     HAIL             2 E SECOR               40.74N 89.10W
05/22/2011  M0.75 INCH       WOODFORD           IL   EMERGENCY MNGR

0244 PM     HAIL             8 E PETERSBURG          40.01N 89.70W
05/22/2011  M0.75 INCH       MENARD             IL   MESONET

0244 PM     HEAVY RAIN       8 E PETERSBURG          40.01N 89.70W
05/22/2011  M1.39 INCH       MENARD             IL   MESONET

            30 MINUTE RAINFALL

0245 PM     HAIL             ATHENS                  39.96N 89.72W
05/22/2011  M1.00 INCH       MENARD             IL   LAW ENFORCEMENT

0254 PM     TSTM WND GST     ELKHART                 40.02N 89.48W
05/22/2011  E65.00 MPH       LOGAN              IL   EMERGENCY MNGR

0300 PM     HAIL             1 S FRANKLIN            39.61N 90.05W
05/22/2011  M1.00 INCH       MORGAN             IL   FIRE DEPT/RESCUE

            DIME TO QUARTER SIZE

0305 PM     HAIL             ELKHART                 40.02N 89.48W
05/22/2011  M0.75 INCH       LOGAN              IL   MESONET

0310 PM     TSTM WND GST     4 W MCLEAN              40.32N 89.25W
05/22/2011  M67.00 MPH       MCLEAN             IL   TRAINED SPOTTER

0311 PM     HAIL             2 W WILLIAMSVILLE       39.95N 89.59W
05/22/2011  M0.75 INCH       SANGAMON           IL   MESONET

0335 PM     HAIL             SPRINGFIELD             39.78N 89.64W
05/22/2011  E0.75 INCH       SANGAMON           IL   LAW ENFORCEMENT

            WALNUT AT JEFFERSON

0337 PM     HAIL             SPRINGFIELD             39.78N 89.64W
05/22/2011  M0.75 INCH       SANGAMON           IL   MESONET

0340 PM     HAIL             SOUTHERN VIEW           39.76N 89.65W
05/22/2011  M0.88 INCH       SANGAMON           IL   MESONET

0340 PM     HAIL             LELAND GROVE            39.78N 89.68W
05/22/2011  M1.00 INCH       SANGAMON           IL   MESONET

            NICKEL TO QUARTER SIZE...LASTED 5 MINUTES

&&

LAUFENBERG
Local storm report, May 22, 4:58 PM CDT, 1 hour 2 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
458 PM CDT SUN MAY 22 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0445 PM     TSTM WND GST     ST. JOSEPH              40.11N 88.04W
05/22/2011  M58 MPH          CHAMPAIGN          IL   TRAINED SPOTTER

&&

LAUFENBERG

The office that day

Everything else NWS Lincoln, IL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 22, 5:26 AM CDTSpecial Weather StatementILXPiatt64 min
May 22, 8:08 AM CDTSpecial Weather StatementILXClark, Coles, Cumberland82 min
May 22, 1:08 PM CDTSpecial Weather StatementILXTazewell52 min
May 22, 1:11 PM CDTSevere Thunderstorm WarningILXMason, Tazewell34 min
May 22, 1:35 PM CDTSevere Thunderstorm WarningILXCass, Mason, Menard, Morgan, Sangamon55 min
May 22, 1:39 PM CDTSevere Thunderstorm WarningILXTazewell, Woodford36 min
May 22, 1:44 PM CDTSevere Thunderstorm WarningILXMorgan16 min
May 22, 1:52 PM CDTSevere Thunderstorm WarningILXMorgan, Scott38 min
May 22, 2:08 PM CDTSevere Thunderstorm WarningILXMcLean, Tazewell, Woodford37 min
May 22, 2:29 PM CDTSevere Thunderstorm WarningILXLogan, Menard, Sangamon46 min
May 22, 2:38 PM CDTSevere Thunderstorm WarningILXDeWitt, Logan, McLean, Tazewell52 min
May 22, 2:43 PM CDTSevere Thunderstorm WarningILXMorgan32 min
May 22, 2:59 PM CDTSevere Thunderstorm WarningILXDeWitt, Logan, Macon, Sangamon46 min
May 22, 3:06 PM CDTSevere Thunderstorm WarningILXSangamon39 min
May 22, 3:24 PM CDTSevere Thunderstorm WarningILXDeWitt, McLean66 min
May 22, 3:29 PM CDTSevere Thunderstorm WarningILXDeWitt, Piatt46 min
May 22, 3:43 PM CDTSevere Thunderstorm WarningILXSangamon47 min
May 22, 4:14 PM CDTSevere Thunderstorm WarningILXChampaign, Piatt28 min
May 22, 5:24 PM CDTSevere Thunderstorm WarningILXKnox27 min
May 22, 6:07 PM CDTSevere Thunderstorm WarningILXKnox38 min
May 22, 6:08 PM CDTSpecial Weather StatementILXSchuyler37 min
May 22, 6:30 PM CDTSevere Thunderstorm WarningILXPeoria, Tazewell, Woodford45 min
May 22, 6:43 PM CDTSevere Thunderstorm WarningILXFulton33 min

Nearby

Severe Thunderstorm Warnings in Illinois, 2011Every severe thunderstorm warning in 2011

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.